# SDR DALA2021123008175

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE / FRAME - FR 68LH - DOOR STOP FITTING #1 - HOLE 4 - CRACK. ACCOMPLISH ER/A 596000-14 SECTION II INSPECTION WITHIN EVERY 19700 CYCLES AFTER ACCOMPLISHMENT OF THE SECTION I REPAIR. ASSOCIATED ER/A 00-596000 ADDED FOR AC 3248. (LP# 2068997)
